# SDR DALA2019100205628

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT LOCATED BETWEEN FRAMES 12 TO 24,  Y1292.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53112812.
